# SDR REXA2012051000719

- Difficulty date: May 10, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 19,039 hours, 16,318 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Binding
- Location: Flt Controls
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FELT BINDING & RESISTANCE IN FLIGHT OFFICERS FLIGHT CONTROL.  PERFORMED INSPECTION OF ELEVATOR CONTROL CABLES.  NO DEFECTS NOTED.  RANGE OF MOTION OF THE ELEVATOR FORWARD AND AFT WITHIN LIMITS, NO BINDING OR RESISTANCE NOTED IAW AMM 27-31-0.  OK FOR SERVICE.
